Dynamics of Partial Differential Equations
Volume 17 (2020)
Global solutions of the 3D compressible MHD system in a bounded domain
Pages: 61 – 73
In this paper we consider the 3D compressible MHD system in a bounded domain. We first prove a regularity criterion and then use it and the bootstrap argument to show the well-posedness of global small solutions. It is important to point out that we do not need the smallness of initial velocity, so we improve the previous results in some senses.
MHD, regularity criterion, bounded domain, strong solutions
2010 Mathematics Subject Classification
35Q30, 35Q35, 76D03
J. Fan is partially supported by NSFC (No. 11971234).
Tong Tang is partially supported by NSFC (No. 11801138).
Received 5 May 2019
Published 18 February 2020